Top
10
Doctor insights on: Tizanidine Side Effects

Share
1

1
What are the side effects of tizanidine?

What are the side effects of tizanidine?

MANY mainly sedation: Any medication can cause a rash. But since tizanidine (zanaflex) is a 'muscle relaxer' it can cause sedation. It can also cause: dizziness, nervousness, depression vomiting, tingling sensation in the arms, legs, hands, and feet dry mouth, constipation, diarrhea, stomach pain, heartburn, increased muscle spasms and sweating. Tizanidine is used to relieve the spasms due to multiple sclerosis (ms). ...Read more

Dr. Amrita Dosanjh
133 doctors shared insights

Tizanidine (Definition)

Is a drug that is used as a muscle relaxant. It is a centrally acting α2 adrenergic agonist. It is used to treat the spasms, cramping, and tightness of muscles caused by medical problems such as multiple sclerosis, spastic diplegia, back pain, or certain other injuries to the spine ...Read more


2

2
What are the side effects of zanaflex (tizanidine)?

What are the side effects of zanaflex (tizanidine)?

Zanaflex (tizanidine): See: http://www.drugs.com/sfx/zanaflex-side-effects.html

Get a more detailed answer ›
6

6
I have pain in lower right side of back. The pain is last longer from 6 month.the doctor gives me nimusulide and tizanidine tablet.

Why the pain?: You are receiving symptomatic treatment because often physicians are clueless as to the reason. The reasons can be complex but worth exploring. Ask around in your community who might be interested in helping you get to the bottom of it or suggesting a behavioral plan in addition to the medications. ...Read more

7

7
I take tizanidine, have facial tics supposed to be side effect can't rembr what was called. Can you tell me plz?

I take tizanidine, have facial tics supposed to be side effect  can't rembr what was called. Can you tell me plz?

Drug side effects : Neurologic side effects of tizanidine include tremor, dyskinesias [likely the tic-like symptom you were referring to], seizures, asthenia, and somnolence. Should discuss this with your doctor, to get help being sure your symptoms represent the drug side effects ...Read more

See 1 more doctor answer
10

10
Why do you need to taper off of zanaflex (tizanidine) if it is not addictive and has no rebound effects?

Why do you need to taper off of zanaflex (tizanidine) if it is not addictive and has no rebound effects?

It can have rebound: If therapy needs to be discontinued, particularly if dose was hi (20-36 mg/day) for many weeks or if on pain meds too, dose should be decreased slowly (2 mg to 4 mg per day) to minimize the risk of withdrawal and rebound hypertension, tachycardia, and hypertonia. Some are less concerned than others w/ safety. It's up to you. Best wishes. ...Read more

Dr. Tipu Sultan
124 doctors shared insights

Zanaflex (Definition)

Zanaflex is a muscle relaxant which is a ...Read more